You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Singular Functions and Division in H∞ + C
Pamela B. Gorkin
Proceedings of the American Mathematical Society
Vol. 92, No. 2 (Oct., 1984), pp. 268-270
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2045199
Page Count: 3
You can always find the topics here!Topics: Mathematical functions, Mathematical theorems, Mathematical sequences, Topological theorems, Induced substructures, Algebraic conjugates, Division, Mathematics
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
In this paper it is shown that for each inner function u, there exists a singular inner function S which is divisible in H∞ + C by all positive powers of u.
Proceedings of the American Mathematical Society © 1984 American Mathematical Society